MAUDE Adverse Event Report: HOLOGIC, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number HB100
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the device at the time of this report.A follow up report will follow with the information from the dhr.
 
Event or Problem Description
It was reported that during a localizer lumpectomy procedure on (b)(6) 2026, the radiofrequency clip identification number was not reflecting on the device when attempting to locate the clip during the procedure.The user reports that "the inaccuracy of this device caused this patient to have more breast tissue removed that was likely necessary." it is reported that the procedure was successfully completed.No further information is currently available.
 
Additional Manufacturer Narrative
An investigation was conducted: it was reported that during a localizer lumpectomy procedure on (b)(6) 2026, the radiofrequency clip identification number was not reflecting on the device when attempting to locate the clip during the procedure.The user reports that "the inaccuracy of this device caused this patient to have more breast tissue removed that was likely necessary." it is reported that the procedure was successfully completed.Investigation methods and findings: the device was not returned for this complaint, and only limited patient-related information was provided.Investigation of this issue was conducted through customer-provided information, historical complaint review, analysis of similar events, and evaluation of product design.Cause/root cause: the complaint could not be confirmed, not enough information was presented to determine a possible root cause for this issue, however, a previously opened capa¿s captured similar issues as well as issues involving localizer readers with inaccurate distance readings.As a part of the capa investigation, interferences such as wireless chargers and rf cautery devices, caused out of spec readings.Conclusion: the reported issue was not confirmed.These types of issues were captured in previously opened capa¿s.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: the certificate of compliance of the contract manufacturer was reviewed for the corresponding lot number, and the device was released meeting all qa specifications.

Brand Name
LOCALIZER
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24261258
Report Number1222780-2026-00047
Device Sequence Number20827183
Product Code NEU
UDI-Device Identifier00855436007037
UDI-Public(01)00855436007037(21)102375877(11)231025
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHB100
Device Catalogue NumberHB100
Device Lot Number50176444-2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown